# SDR C2XA02SH145

- Difficulty date: December 18, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 11,263 hours, 8,977 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Part number: 14576603014
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK NUMBER 2 LOWER COWLING STIFFENER WAS FOUND GOUGED NEAR CENTER LINE AT STAION XN=2180.0MM.  MAINTENANCE REMOVED DAMAGE AREA AND PERFORMED AN ANGLE REPAIR IAW EMB 145 SRM 54-10-07.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
